# SDR DXTA2024020510805

- Difficulty date: February 4, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N834QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000079
- Aircraft time: 1,791 hours, 1,051 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Binding
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR HANDLE IS BINDING WHEN OPENING AND CLOSING DOOR. OPENING DOOR AFTER A LONG FLIGHT IS ESPECIALLY DIFFICULT.  OPEN AND CLOSED CABIN DOOR AND WAS ABLE TO DUPLICATED PROBLEM. REMOVED CABIN DOOR STEPS AND INNER SKIN, INSPECTED CABIN DOOR INNER HANDLE, INNER HANDLE SHAFT AND RODS AND FOUND HARDWARE FOR RODS CONNECTED  TO CABIN DOOR VENT DOOR MECHANISM OVERTORQUE. RETORQUE HARDWARE. ALL OPS CHECKS OK. REINSTALLED CABIN DOOR INNER SKIN AND STEPS I/A/W CE-700 AMM 52-10-05, 52-10-05 AND 52-10-21.
